# SDR UPS98225878

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902831
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-224-01.05-01) ON FLOORBEAM BS 400, LBL 25, WL 208, UPPER FLANGE.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 51-10-1.  COMPLETED STANDARD T-CHORD REPAIR PER SRM 53-10-8, SRM 51-30-2 AND MM 51-20-31.
